# SDR TSAA0427086

- Difficulty date: December 31, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1003
- Condition: Defective
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT TRAILING EDGE FLAP INDICATED AT 1 DEGREE WHEN FLAPS WERE PUT UP.  INDICATOR THEN WENT UP 5 MINUTES IN THE FLIGHT.  UNABLE TO DUPLICATE THE DISCREPANCY ON GROUND.  REPLACED TRAILING EDGE POSITION INDICATOR FOR TROUBLESHOOTING PURPOSE.  OPS CHECK OKAY, OK FOR SERVICE.  AIRCRAFT RETURNED TO SERVICE.
